Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.12104/63189
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKlimov, Andrei B.
dc.contributor.authorChumakov, S.M.
dc.contributor.authorRetamal, J.C.
dc.contributor.authorSaavedra, C.
dc.date.accessioned2015-11-18T23:43:39Z-
dc.date.available2015-11-18T23:43:39Z-
dc.date.issued1996
dc.identifier.urihttp://hdl.handle.net/20.500.12104/63189-
dc.description.abstractAn alternative approach for the Jaynes-Cummings model with dissipation is presented. An analytic solution of the master equation is obtained in the strong field regime. The extension to other models is discussed.
dc.titleAn algebraic approach to the Jaynes-Cummings model with dissipation
dc.typeArticle
dc.identifier.doi10.1016/0375-9601(95)00958-2
dc.relation.ispartofjournalPhysics Letters, Section A: General, Atomic and Solid State Physics
dc.relation.ispartofvolume211
dc.relation.ispartofissue3
dc.relation.ispartofpage143
dc.relation.ispartofpage147
dc.contributor.affiliationKlimov, A.B., Departamento de Física, Universidad de Guadalajara, Corregidora 500, 44420, Guadalajara, Jal., Mexico; Chumakov, S.M., I.I.M.A.S.-Cuernavaca, UNAM, Aptd. Post. 139-B, 62191, Cuernavaca, Mor., Mexico; Retamal, J.C., Departamento de Física, Universidad de Santiago de Chile, Casilla 307 Correo 2, Santiago, Chile; Saavedra, C., Departamento de Física, Universidad de Concepción, Casilla 4009, Concepción, Chile
dc.contributor.affiliationKlimov, Andrei B., Universidad de Guadalajara. Centro Universitario de Ciencias Exactas e Ingenierías
dc.relation.isReferencedByScopus
dc.relation.isReferencedByWOS
dc.identifier.urlhttp://www.scopus.com/inward/record.url?eid=2-s2.0-4043164524&partnerID=40&md5=7eff6827fa870827c117c83c2fe50949
Appears in Collections:Producción científica UdeG (prueba)

Files in This Item:
There are no files associated with this item.


Items in RIUdeG are protected by copyright, with all rights reserved, unless otherwise indicated.